Journal of the Mathematical Society of Japan

The OE property of group automorphisms

Nobuo AOKI and Masahito DATEYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 1 (1984), 131-146.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396216

Digital Object Identifier
doi:10.2969/jmsj/03610131

Mathematical Reviews number (MathSciNet)
MR0723599

Zentralblatt MATH identifier
0571.54032

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]
Secondary: 58F15

Citation

AOKI, Nobuo; DATEYAMA, Masahito. The $OE$ property of group automorphisms. J. Math. Soc. Japan 36 (1984), no. 1, 131--146. doi:10.2969/jmsj/03610131. https://projecteuclid.org/euclid.jmsj/1230396216


Export citation